# SDR PNSA2016100502

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 56,553 hours
- System (JASC): 2722 · Rudder Actuator
- Part: Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WITH Y.O. OFF, RUDDER TRIM MOVED FULL SCALE LEFT. UNABLE TO USE TRIM SWITCHES TO RETURN TO CENTER. UPON SHUT DOWN RUDDER TRIM FULL SCALE RIGHT UNABLE TO USE TRIM SWITCHES TO RETURN TO CENTER AFTER DE PLANNING RUDDER SWITCHES HAD AN UNCOMMANDED RUDDER TRIM ON ARRIVAL INTO ANCHORAGE  WORKED AGAIN
